# SDR YN8R2015021000001

- Difficulty date: February 10, 2015
- Submitted: February 10, 2015
- Operation: General aviation
- Filed by: Yingling Aircraft LLC, repair station YN8R621Y
- Aircraft: N67BA
- Make and model: Cessna 425
- Aircraft serial: 4250007
- Aircraft time: 6,995 hours, 6,551 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Control Cable
- Part number: 520000828
- Condition: Frayed
- Location: Rudder
- Part time: 6,995 hours, 6,551 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PHASE 61 INSPECTION, CHECKED CONTROL CABLES WITH RAGS FOR SNAGS.  FOUND BOTH AFT RUDDER CABLES, PN 5200008-28, TO HAVE SEVERAL BROKEN STRANDS WHERE THE CABLES ROLLED OVER THE AFT PULLEYS, PN S378-4 IN THE RUDDER CONTROL SYSTEM, STA 348.00.  REPLACED CABLES AND PULLEYS.
